Skip to main content
Log in

On the fundamental geometrical properties of linearly measurable plane sets of points

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Reference

  1. Über das lineare Maß von Punktmengen — eine Verallgemeinerung des Längenbegriffs. Nachrichten der K. Gesellschaft der Wissenschaften zu Göttingen, Math.-phys. Klasse 1914.

  2. Monatshefte für Math. und Physik29 (1918).

  3. Über Carathéodorys und Minkowskis Verallgemeinerungen des Längenbegriffs, Abhandlungen aus dem Math. Sem. der Hamb. Univ. 1925.

  4. A. Besicovitch, Diskussion der stetigen Funktionen im Zusammenhang mit der Frage über ihre Differentiierbarkeit. I. Bulletin de l'Académie des Sciences de Russie 1925, pp. 97–122.

Download references

Author information

Authors and Affiliations

Authors

Additional information

Dedicated to my sister Sophia Fenerli

Rights and permissions

Reprints and permissions

About this article

Cite this article

Besicovitch, A.S. On the fundamental geometrical properties of linearly measurable plane sets of points. Math. Ann. 98, 422–464 (1928). https://doi.org/10.1007/BF01451603

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01451603

Keywords

Navigation